# SDR CALA2021072801205

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 84,099 hours, 33,024 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Damaged
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 TOTAL OF 6EA RIVET HEADS BROKEN/MISSING AT OUTER LIP SKIN OF #1 ENG AIR INLET COWL -- SEE PHOTO CORRECTION - #2 ENG AIR INTAKE COWL REPLACED 6 EA RIVETS REF ECRA 7111-01387
